It is indicated for the treatment of fever and accompanying pain.
Paracetamol is an analgesic and antipyretic. Its mechanism of action is believed to inhibit prostaglandin synthesis, primarily within the central nervous system.
Adults and children aged 12 years and over: 650mg paracetamol, taken every 4-6 hours as required upto a maximum of 4 g/day.
Hypersensitivity to paracetamol or any of the other ingredients/components of the product and in patients with severe or active hepatic impairment.
Do not use with any other products-containing products as it may lead to overdose. Underlying liver disease increases the risk of paracetamol related liver damage. Maximum recommended daily dose of paracetamol should not be exceeded. Paracetamol should be given with care to patients with impaired liver function, severe renal impairment and alcohol dependent individuals.
This product should only be used in pregnancy if considered essential by the physician. The lowest effective dose and shortest duration of treatment should be considered. Paracetamol is excreted in breast milk but not in a clinically significant amount. Available published data do not contraindicate breast feeding. Dolo 650 mg is not suitable for children under the age of 12 years.
The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect. Metoclopramide – may increase speed of absorption of paracetamol.
Domperidone – may increase speed of absorption of paracetamol.
Adverse effects of paracetamol are rare and usually mild, although hematological reactions have been reported. Skin rashes and other hypersensitivity reactions occur occasionally.